# SDR SWIA200717682

- Difficulty date: January 17, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 23,898 hours, 35,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT AT ROW 11A IS NOT WORKING.  REPLACE LIGHT BULB ON FLOOR EMERGENCY LIGHT AT SEAT 11A.  OPERATIONAL CHECKS GOOD.
